# SDR 2003F00015

- Difficulty date: November 29, 2001
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SJU - FLT 7106 - DURING LANDING APPROACH ELEVATOR TRIM RAN UNCOMMANDED.  COPILOTS TRIM SWITCH STUCK.  THE SWITCH WAS CLEANED, AND THE SYSTEM OPERATIONALLY CHECKED.  (M)
